EconPapers    
Economics at your fingertips  
 

The Characteristic Function of the F Distribution

Peter Phillips

No 561, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University

Abstract: Formulae that are given in the literature for the characteristic function of the F distribution are incorrect and imply that the distribution has finite moments of all orders. Correct formulae are derived and the asymptotic behavior of the characteristic function in the neighborhood of the origin is characterized.

Pages: 8 pages
Date: 1980-09
Note: CFP 560.
References: View references in EconPapers View complete reference list from CitEc
Citations:

Published in Biometrika (1982), 69: 261-264

Downloads: (external link)
https://cowles.yale.edu/sites/default/files/files/pub/d05/d0561.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:561

Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.

Access Statistics for this paper

More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Brittany Ladd ().

 
Page updated 2025-03-30
Handle: RePEc:cwl:cwldpp:561